Ask a Psychiatrist and Get Answers to Mental Health Questions ASAP
Hello I believe I can help you with your concern
May I ask you, for how long have you been using these medications?
i just started the cymbalta about 2 mons ago for pain i was in a high dose of prozac foe yrs, the took me off the prozac but i hit rock bottom depression. and now iim on 20 mg of prozac
all other meds ive been on since 2005-2007 to this date
Okay well with the use of Prozac, Trazadone, and Cymbalta you are at risk for a syndrome called Serotonin Syndrome. Now you are taking relatively low doses of these three medications, so you are not in the "high likely" category of Serotonin Syndrome, but I wanted to mention the interaction effect as it you may be susceptible to it. Here is a good link explaining Serotonin Syndrome for you
In addition the added use of the diclofenac / misoprostol to you medication regimen may cause an increase risk of bleeding, so if you have any unusual bleeding or bruising, swelling, vomiting, blood in your urine or stools, headache, dizziness, or weakness during treatment with these medications you should call your doctor immediately
And the use of gabapentin with this medication regimen may cause an interaction effect of drowsiness, dizziness, difficulty in concentrating, and possibly some impairment with thinking and judgement
what if i get a higher dose of prozac. i really need prozac to even function on a daily basis.
Those are the most likely interaction effects of the medication you are taking. Here is a good link that explains those interactions more for you
If you go higher on the dosage of the Prozac, I would recommend cutting out the Cymbalta then
I am really stuck in a rough spot then because the cymbalta has help me with pain however I do live with the pain on a daily basis so do i live with worse pain or depression??? I hate both....
Well you can cut out the Trazadone, but I am assuming you use that as a sleep aid. If you cut out the Trazadone and went on a different non-serotonin sleep aid, you can still most likely take the Cymbalta.
yes a sleep aid.so if i stop trazadone i can take the cymbalta and aprozac with no worries?
Well because they are at low doses right now, there are definitely no worries for Serotonin Syndrome, but if you significantly raise either one then you may be more at risk for Serotonin Syndrome. So I know you want to raise the Prozac, if you do so gradually and modestly, then this would decrease your chances of Serotonin Syndrome and you should be fine
oh thank you so much. you made my day... Depression is not an easy thing to live with... I got it bad and am so desperate to get back on the right track of life. I know I am not an easy person to live with right now and i so hope thing can turn around for me. Angain thank you so much... EXCELLENT SERVICE.....
I am so sorry that you are going through this level of depression and you are right it is not an easy thing to deal with, but hopefully you will find the right medication combination to help you through this. My goal is to provide you with excellent service, so if you ever have any further questions or concerns please do not hesitate to contact me at anytime.
Thank you, XXXXX XXXXX :) have a good day...
You are most welcome :) I hope you have a good weekend
I will try, but no promises.....
I understand, well I want to be positive for you
Thank you... I will close out now....
.OKMH53016130 My son is very anxious. He gets like